You currently have no access to view or download this content. Please log in with your institutional or personal account if you should have access to this content through either of these.
Showing a limited preview of this publication:
In 2014, Wang and Cai established the following harmonic congruence for any odd prime p and positive integer r,
where denote the set of positive integers which are prime to n.
In this note, we obtain the congruences for distinct odd primes p, q and positive integers α, β,
This work is supported by the Natural Science Foundation of Zhejiang Province, Project (No. LY18A010016) and the National Natural Science Foundation of China, Project (No. 11571303)
The authors would like to thank the referee for his/her valuable comments and suggestions, and also the authors thank the China Scholarship Council for supporting our research.
 CAI, T.—SHEN, Z.—JIA, L.: A congruence involving harmonic sums modulopαqβ, Int. J. Number Theory 13 (2017), 1083–1094.10.1142/S1793042117500580Search in Google Scholar
 JI, C.: A simple proof of a curious congruence by Zhao, Proc. Amer. Math. Soc. 133 (2005), 3469–3472.10.1090/S0002-9939-05-07939-6Search in Google Scholar
 WANG, L.—CAI, T. : A curious congruence modulo prime powers, J. Number Theory 144 (2014), 15–24.10.1016/j.jnt.2014.04.004Search in Google Scholar
 XIA, B.—CAI, T.: Bernoulli numbers and congruences for harmonic sums, Int. J. Number Theory 6 (2010), 849–855.10.1142/S1793042110003265Search in Google Scholar
 ZHAO, J.: Congruences involving multiple harmonic sums and finite multiple zeta values, arxiv:1404.3549.Search in Google Scholar
 ZHAO, J.: Bernoulli numbers, Wolstenholme’s theorem, andp5variations of Lucas’ theorem, J. Number Theory 123 (2007), 18–26.10.1016/j.jnt.2006.05.005Search in Google Scholar
Published Online: 2018-10-20
Published in Print: 2018-10-25
© 2018 Mathematical Institute Slovak Academy of Sciences